• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



bad side effects!!!

#1
just thought id update, i cam across a bad side effect today, after having a verrrry bad headache for about 5 hours,i fainted!
id had all my snacks and alot of water, but had been feeling so ill all day, ive decided that coz of this and what a few people have said to me on here, im gona quit the shakes.

i reckon coz im veggie really all i depend on is carbs, so cutting them out drastically was a bad idea, what does everyone else think?

im continuing on the atkins, as the shakes i couldnt hack at all.:( * having handful amounts of carbs a few times a week
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
S: 11st0lb C: 10st10lb G: 9st6lb BMI: 28.3 Loss: 0st4lb(2.6%)
#2
Hi Beth, I think your overall health is paramount and there are many safe and healthy ways to lose weight, it's a case of finding the one that suits you best.

If I were you, I'd be doing what you're doing too. Keep us posted though, it's nice to hear how everyone is getting on and their weekly weight losses (or, god forbid gains!!).

Take care and I hope you feel 100% soon honey x
 
S: 16st7lb C: 15st7lb G: 9st10lb BMI: 33 Loss: 1st0lb(6.06%)
#3
Hiya honey I experienced a simular headache but nothing nearly as harsh as fainting! Oh my god Im so sorry you had such a rough time :( I hope you recover well and, you're right your health is paramount xx
 


Thread starter Similar threads Forum Replies Date
Ask MiniMins 0
Dukan Diet 14
Exante 12
alli 6
Orlistat (Xenical) 4

Similar threads



Top